# SDR A6WA201040170

- Difficulty date: February 23, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 16,755 hours, 15,794 cycles
- Engine: Ge CF343B1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R1020328
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATT RIB CRACKED.  REPAIRED IAW REO 601R-57-51-046 DEVIATION DATED 2010-03-01.
